# SDR CALA2025102810628

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 33,929 hours, 12,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT M1672 AND M1695 ARE DEAD REPLACED BOTH BATTERIES IN REF TO AMM 33-51-06-960-805. OPS CHECK GOOD. EMERGENCY LIGHTS NOT A RII OR IDT INSPECTION ITEM. BATTERY RPLD.
